Hi Everyone! So, my name is Terri, and I'm Jinx's mom. He just turned 17 last month and was diagnosed 6 months ago. This post will be long, but PLEASE bear with me. I need some advice! He has had his ups and downs, but nothing as serious as his severe hypo episode about weeks ago. I came home from work to find him not moving, breathing, but VERY cold and stiffening up. I, of course, freaked out, rubbed some Karo syrup on his gums and rushed him to the Vet. His glucose level was at 36. Any longer and he wouldn't have made it. Apparently he didn't eat enough before I left for work. Fast forward to a few days ago when I stopped in to get another pack of syringes (Vetsulin u-40, pack of 100 w/disposal container). When I went to give him his insulin and opened the package, I noticed a much smaller syringe size than before, ( 3/10 vs 1/2 cc size) so i looked at the previous container as I was still using it for disposal. The OLD container said u-100, and the NEW one is u-40, which is what he SHOULD be on. I immediately called the Vet to question whether or not he was getting overdosed, as the amount of insulin in the syringe just didn't look the same between the two different size syringes. She asked if I could bring the container in, as they don't usually get u-100 size. I did, and they concluded that the manufacturer must have made a mistake in their supplies. When I asked again if he could have been getting too much, she said no, he was getting the same or even less. Huh???? That doesn't make sense to me AT ALL. Since being on the u-40, 3/10 size syringes, he is doing MUCH better. His major hypo episode, and a subsequent one, along with the damage that it may or may not have caused, (he now occasionally forgoes the litter box to poop), not to mention the fact that he almost DIED, the expenses at the Vet to save him, I'm super confused on this. From what I read, and I'll include it here, says that there could be dire consequences if the two syringes are interchanged. (This, from the ADW Diabetes site). ***Remember to always check the concentration of the insulin and match the syringe to that insulin. Vetsulin is U-40, meaning that there are 40 units of insulin per cubic centimeter or milliliter. Many insulins are U-100, meaning that there are 100 units of insulin per cc or ml. Using U-100 syringes with a U-40 insulin could result in overdosing your pet. Although there are conversion tables that can be found on the internet, I strongly advise against using a U-100 syringe with a U-40 product. One little math error can have dire consequences. Use a syringe that matches the insulin concentration.*** This was written by a Veterinarian that specializes in Feline Diabetes. Can anyone help me clear up my confusion, please? Thank you SO MUCH!!!!